An approximate method of solution of boundary value problems for the biharmonic equation
Doklady Akademii Nauk, Tome 170 (1966) no. 3, pp. 495-496
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_170_3_a0,
author = {A. V. Buledza},
title = {An approximate method of solution of boundary value problems for the biharmonic equation},
journal = {Doklady Akademii Nauk},
pages = {495--496},
year = {1966},
volume = {170},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_170_3_a0/}
}
A. V. Buledza. An approximate method of solution of boundary value problems for the biharmonic equation. Doklady Akademii Nauk, Tome 170 (1966) no. 3, pp. 495-496. http://geodesic.mathdoc.fr/item/DAN_1966_170_3_a0/